# SDR SWIA202158640

- Difficulty date: April 18, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 319-349 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* INTERCOSTAL 20R HAS MULTIPLE AREAS OF CORROSION BETWEEN FRAMES FS 319.70 AND FS 349.00.     (C-CHECK RO 6/04/2021)    REPLACED  INTERCOSTAL 20R BETWEEN FRAMES FS 319.70 AND FS 349.00 REF CRJ 700 SRM 51-42-06-001-001-A01 & DWG NO SH670-31950 REV Y. FOR MORE DETAILS SEE CONTINUE CARD. / COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
